# SDR CA040126001

- Difficulty date: January 26, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 18,075 hours
- Engine: Ge CF343A1
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 750006000
- Condition: Inoperative
- Location: Mlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)  GEAR DISAGREE ON UP SELECTION AFTER T/O.  NOISE IN FLT DECK CONFORMING NOSE GEAR NOT RETRACTED (INDICATED RED HATCHING ON EICAS CHECK- LIST CARRIED OUT GEAR INDICATED 3 GREEN AIRCRAFT RETURNED TO AIRPORT. DOOR SELECTOR VALVE REPLACED IAW AMM 32-22-15-400-801.  A/C SERVICEABLE.
